# SDR SIMA20241021001

- Difficulty date: October 21, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N332JG
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000453
- Aircraft time: 23,521 hours, 16,083 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BEAM IS CORRODED BETWEEN FRAMES 17 AND 18 DWMS NRWC # E058078. (MAJOR REPAIR) (LEVEL 2 CORROSION) REPAIRED IAW ERS-EJ-53MR-5061
